# SDR SIMA20211229001

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 41,502 hours, 36,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12C PSU EMERGENCY LIGHT INOP-C/A-RAR 12C PSU EMERGENCY LIGHT IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPS CHECK GOOD. NO DEFECTS NOTED. END.
